# SDR DALA2024020601590

- Difficulty date: January 31, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 12,272 hours, 5,780 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SLAT TRACK NBR 5 UPPER FWD HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF 5742-01028-02B LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLT. REPAIRED R/H SLAT TRACK #5 UPPER FWD SURFACE PER ERA 607659-14AD REV C AND PRI REV 0 MATCHED. (LP# 0180896)
